American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Hannes Thiel and Wilhelm Winter. The generator problem for $\mathcal{Z}$-stable $C^*$-algebras. Trans. Amer. Math. Soc. 366 (2014) 2327-2343.
Abstract, references, and article information   
View Article: PDF

[2] Igor Nikolaev. Langlands reciprocity for the even-dimensional noncommutative tori. Proc. Amer. Math. Soc. 139 (2011) 4153-4162. MR 2823060.
Abstract, references, and article information   
View Article: PDF

[3] Nick Wright. Simultaneous metrizability of coarse spaces. Proc. Amer. Math. Soc. 139 (2011) 3271-3278. MR 2811282.
Abstract, references, and article information   
View Article: PDF

[4] You Qing Ji and Yuan Hang Zhang. A note on the topological stable rank of an ideal. Proc. Amer. Math. Soc. 139 (2011) 3999-4002. MR 2823045.
Abstract, references, and article information   
View Article: PDF

[5] Piotr M. Sołtan. Quantum spaces without group structure. Proc. Amer. Math. Soc. 138 (2010) 2079-2086. MR 2596045.
Abstract, references, and article information   
View Article: PDF

[6] Wilhelm Winter. Covering dimension for nuclear $C^*$-algebras II. Trans. Amer. Math. Soc. 361 (2009) 4143-4167. MR 2500882.
Abstract, references, and article information   
View Article: PDF

[7] Jack Spielberg. Semiprojectivity for certain purely infinite $C^*$-algebras. Trans. Amer. Math. Soc. 361 (2009) 2805-2830. MR 2485409.
Abstract, references, and article information   
View Article: PDF

[8] Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009) 267-295. MR 2439407.
Abstract, references, and article information   
View Article: PDF

[9] Igor Nikolaev. On a desingularization of the moduli space of noncommutative tori. Proc. Amer. Math. Soc. 136 (2008) 3769-3774. MR 2425714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrew S. Toms and Wilhelm Winter. Strongly self-absorbing $C^{*}$-algebras. Trans. Amer. Math. Soc. 359 (2007) 3999-4029. MR 2302521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dana P. Williams. Properties of crossed products. Math. Surveys Monogr. 134 (2007) 189-225.
Book volume table of contents   
View Article: PDF

[12] Dana P. Williams. Special cases and basic constructions. Math. Surveys Monogr. 134 (2007) 81-108.
Book volume table of contents   
View Article: PDF

[13] Dana P. Williams. Locally compact groups. Math. Surveys Monogr. 134 (2007) 1-40.
Book volume table of contents   
View Article: PDF

[14] Dana P. Williams. Dynamical systems and crossed products. Math. Surveys Monogr. 134 (2007) 41-79.
Book volume table of contents   
View Article: PDF

[15] Dana P. Williams. Induced representations and induced ideals. Math. Surveys Monogr. 134 (2007) 151-170.
Book volume table of contents   
View Article: PDF

[16] Dana P. Williams. The proof of the GRS-theorem. Math. Surveys Monogr. 134 (2007) 261-309.
Book volume table of contents   
View Article: PDF

[17] Dana P. Williams. Imprimitivity theorems. Math. Surveys Monogr. 134 (2007) 109-149.
Book volume table of contents   
View Article: PDF

[18] Dana P. Williams. Crossed Products of $C^*$-Algebras. Math. Surveys Monogr. 134 (2007) MR MR2288954.
Book volume table of contents   

[19] Dana P. Williams. Orbits and quasi-orbits. Math. Surveys Monogr. 134 (2007) 171-187.
Book volume table of contents   
View Article: PDF

[20] Dana P. Williams. Ideal structure. Math. Surveys Monogr. 134 (2007) 227-260.
Book volume table of contents   
View Article: PDF

[21] Yifeng Xue. (APD)--property of $C^*$--algebras by extensions of $C^*$--algebras with (APD). Proc. Amer. Math. Soc. 135 (2007) 705-711. MR 2262866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joachim Zacharias. On the invariant translation approximation property for discrete groups. Proc. Amer. Math. Soc. 134 (2006) 1909-1916. MR 2215118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Igor Nikolaev. On complex and noncommutative tori. Proc. Amer. Math. Soc. 134 (2006) 973-981. MR 2196027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. Exel and J. Renault. $AF$-algebras and the tail-equivalence relation on Bratteli diagrams. Proc. Amer. Math. Soc. 134 (2006) 193-206. MR 2170559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alan L. T. Paterson and Amy E. Welch. Tychonoff's theorem for locally compact spaces and an elementary approach to the topology of path spaces. Proc. Amer. Math. Soc. 133 (2005) 2761-2770. MR 2146225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dan Kucerovsky. Commutative subalgebras of the corona. Proc. Amer. Math. Soc. 132 (2004) 3027-3034. MR 2063124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dan Kucerovsky. Extensions contained in ideals. Trans. Amer. Math. Soc. 356 (2004) 1025-1043. MR 1984466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. Chigogidze, A. Karasev and M. Rørdam. Real rank and squaring mappings for unital $C^{\ast}$-algebras. Proc. Amer. Math. Soc. 132 (2004) 783-788. MR 2019956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Søren Eilers and Ruy Exel. Finite dimensional representations of the soft torus. Proc. Amer. Math. Soc. 130 (2002) 727-731. MR 1866027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Erik Guentner, Nigel Higson and Jody Trout. Equivariant $E$-theory for $C^*$-algebras. Memoirs of the AMS 148 (2000) MR 1711324.
Book volume table of contents   


Results: 1 to 30 of 38 found      Go to page: 1 2